Scientists Warn of Vision and Nerve Side Effects from GLP-1 Drugs
- GLP-1 drugs such as Ozempic and Wegovy have been linked to serious vision concerns, including diabetic retinopathy and optic nerve damage that can result in lasting vision loss
- Research suggests the highest risk of sudden vision loss may occur within the first year of starting these drugs, with symptoms sometimes appearing overnight without pain or warning
- Case reports document that even healthy adults using GLP-1 drugs for weight loss — with no history of diabetes or eye disease — have experienced lasting vision loss
- Sudden changes in vision such as blurriness, blind spots, or loss of color perception may be early warning signs of optic nerve damage. Recognizing them quickly can support timely evaluation and care
- Lifestyle approaches such as reducing vegetable oils, choosing the right carbs, and supporting gut microbes may help support healthy metabolism
You May Also Like

Calm Raindrops
Sol Good Network

Cat 81 Radio
Cat 81 Radio

Por el Placer de Vivir con el Dr. Cesar Lozano
Uforia Podcasts

The Coach JV Podcast
Coach JV | Age of Radio Original

The True Form Podcast
Jack L Graham

Huberman Lab
Mewil

On Purpose with Jay Shetty
Perfect Strangers

10% Happier with Dan Harris
10% Happier

Success Playbook
Motivation

Sleep Reset
Motivation
Community discussion